# SDR 99FDEA00072

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6516340
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01, 2) ON SHEAR TIE BS 990, LBL 17, WL 140.  *S/D*  REMOVED, FABBED AND INSTALLED NEW SHEAR TIE BS 990, LBL 17, WL 140 IAW FEDEX SRM 53-10-04.
